# SDR DHL9772703C

- Difficulty date: August 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 7 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, NR 7 SLAT UPPER SKIN AT L/E IS DENTED AND TWO CRACKS RADIATING FROM RIVET HOLES. PERFORMED HFEC, ONE CRACK ONLY.  STOP DRILLED CRACK, HFEC, INSTALLED REPAIR PER SRM 57-50-3, 4 BY 4.
